# SDR SWIA201540979

- Difficulty date: March 13, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Cracked
- Location: Tru Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK EXTENDING DOWN FROM THE LT AFT TRU BAY DOOR LATCH.  CRACK MEASURES .272" IN LENGTH.  COMPLIED WITH TEMPORARY REPAIR IAW REO.  C-CHECK, RO 4/2/15.  REPLACED LT TRU DOOR LANDING PLATE, PN 600-33052-145, REF DWG 600-33052, REV W DATED 2013-8-26, COMPLIED WITH ST 51-900-1003.
